not going to add anymore meds

was talking to a pharmacist colleague today about pregabalin, versus gabapenctin. we both agreed that there is not much differencein ether med and considering i have tried gabapenction and nothing happened why bother. He did tell me something interesting that may help you all. That is that you should be controlled well by your gp everytime your medication is titrated, as going to high to quick can ahve a negative effect, it should be done slowly so anyone who tries these meds please keep in touch with your gp and be patient they do take time to work. As for me i am going to carry on with my co cocodamol and pacing myself hope this helps some who want gto try this med

5 Replies

oldestnewest
  • i am on pregabalin at the moment been on it about two months now. i have tried gabapenctin in the ppast but just found it made me wobbly and a little spaced out but did not make the pain any better in any way.

    with pregabalin i am not wobbly or feeling any side effects. i am not sure if they are helping with the pain or not yet think i need to give them a little longer. iam going through a bad patch at the moment, still keeping fingers crossed as know a couple of other ladies through the pain clinic i go to that have had great sucksess.

    not sure if this helps in any way

    xx

  • I notice you mention going to a pain clinic, how did you get referred via your GP, my daughters GP is hopeless she just moving GP practise to one recommended.

  • I have been going to a pain clinic for a year and go every 3 months. It was through my Dr..I have said before he is terrific & very supportive...i was his referred.

    I was started on pregabalin 50mg 2xdaily then approx 6 weeks increased the dose to 75mg 2x daily, & she told me that it is a slow process to build up to 200mg. This was the strenghth that in America that the Mayo clinic said was when you start to feel the benefits of Pregabalin.

    I know some meds have diffrent side effects & what works for one dose'nt work for everyone, hope this helps, take care, hugs M x.

  • hi, I am a retired pharmacist and have had fibro for 14yrs. The pain clinic I was refered to put me on pregabolin. I started on a small dose gradually increasing to an effective dose over several weeks' Unfortunately as I increased the dose I had side effects that made me leave them off. I became so light-headed I didn't know what I was doing and I became very clumsy, dropping everything, knocking things over and tripping over the proverbial match stick.

    I am allergic to all NSAIs so for years have only used paracetamol or co-codamol at night

  • this is why i am not adding any more do not see the point hope you are feeling well and thankyou for the reply

You may also like...